Thread: dianette
View Single Post
Old 06-02-2003, 02:03 PM   #3
drowningjuliet drowningjuliet is offline
Junior Member
 
Join Date: May 2002
Posts: 44
drowningjuliet HB User
Smile

hey there im in scotland and im on dianette, yeah its the same as diane 35. ive been on it 7 months and i think it made my acne worse instead of better. also its gave me really awful mood swings that i def did not have b4. only reason im on it now is because i decided to go back to the docs to see bout roaccutane ( on it u need a bc )which is the next step after the pill on the nhs and ive been on it for 2 months now and its amazing. i was classed as severe ( a 7 or 8 on the scale the skin doctor said)but everyday since i started theres been an improvement and ive went from about 15 cysts to practically none and all my red marks r fading too.id say i was like a 2 or 3 now quite mild. if i was u id get off the dianette because studies have shown its alot more dangerous than normal bc pills and if its not working for u go back to the docs. uh i remember the doc that gave me dianette said that if it doesnt clear me up i can hunt her down. very cocky lol